# SDR 2005UALA00973

- Difficulty date: September 11, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 24,946 hours, 9,268 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z120H0072112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT MED EMERGENCY LIGHT SWITCH IS INOPERATIVE.  REPLACED CIDS AFT PANEL.
